Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Common Fixed Point Theorems in Extended Rectangular b-Metric Spaces

Authors and Affiliations

  • Rakesh Tiwari Department of Mathematics, Government V. Y. T. Post-Graduate Autonomous College, Durg 491001, Chhattisgarh, India
  • Rajesh Patel Rajesh Patel Department of Applied Mathematics, Bhilai Institute of Technology, Durg 491001, Chhattisgarh, India

About this article

Download PDF

Abstract

In this paper, we establish common fixed point theorems for quadruple weakly compatible mappings satisfying a new generalized contraction condition. Our results generalize the corresponding result of Budi Nurwahyu et al. [6]. Non-trivial examples are further provided to support the hypotheses of our results.

Keywords

  • Compatible mapping
  • Common Fixed point
  • Extended rectangular b-metric
  • Fixed point
  • Weak contraction mapping

References

[1] N. Alamgir, Q. Kiran, H. Aydi , A. Mukheimer, “A Mizoguchi–Takahashi type fixed point theorem in complete extended b-metric spaces”, Mathematics, 7(5), (2019), 1 − 15, DOI:10.3390/math7050478.

[2] B. Alqahtani, A, Fulga, E. Karapınar, “Common fixed point results on an extended b-metric space”, J Inequalities and Appl, 2018(1), 1 − 15, https://doi.org/10.1186/s13660-018-1745-4.

[3] M. Asim, M. Imdad, S. Radenovic, “Fixed point results in extended rectangular b-metric spaces with an Application”, University Politehnica of Bucharest Scientific Bulletin-Series A-Applied Mathematics and Physics, 81(2, )(2019), 43 − 50.

[4] I. A. Bakhtin, “The contraction mapping principle in almost metric space”, Funct Anal Gos Ped Inst Unianowsk, 30(1989), 26-37.

[5] S. Banach, “Sur les op’erationsdans les ensembles abstraits et leur application aux’equations int’egrales”, Fund. Math., 3, (1922), 133-181.

View more references (23)

[6] B. Nurwahyu, M. S. Khan, N. Fabiano, S. Radenovic, “Common Fixed Point on generalized weak contraction mappings in extended rectangular b-Metric Spaces”, Faculty of Sciences and Mathematics, University of Niˇs, Serbia, 35(11)(2021), 3621 − 3634, DOI:10.2298/FIL2111621N.

[7] L. Ciric, “Some Results in Metrical Fixed Point Theory”, University of Belgrade, Beograd 2003, Serbia.

[8] S. Czerwik, “Acta Mathematica et Informatica Universitatis Ostraviensis”, 1 (1), (1993), 5-11.

[9] M. Demma, P. Vetro, “Picard Sequence and Fixed Point Results on b-Metric Spaces”, Journal of Function Spaces (2)2015, 1 − 6, DOI:10.1155/2015/189861.

[10] P. N. Dutta, B. S. .A Choudhury, “A generalization of contraction principle in metric spaces”, Fixed Point Theory and Appl 2008(1), 1 − 8, doi:10.1155/2008/406368.

[11] R. George, S. Radenovic, K. P. Reshma, S. Shukla, “Rectangular b-metric space and contraction principles”, J Nonlinear Sci Appl, 8(2015), 1005-1013.

[12] N. Hussain, V. Parvaneh, B. S. A. Alamri, Z. Kadelburg, “F-HR-type contractions on (α, η)-complete rectangular b-metric spaces”, J Nonlinear Sci Appl, 10(3),(2017), 1030-1043, doi:10.22436/jnsa.010.03.14.

[13] M. Jleli, E. Karapınar, B. Samet, “Further generalizations of the Banach contraction principle”, J Inequalities and Appl, 2014(1), 1-9.

[14] G. Jungck, “Compatible mappings and common fixed points” International J Math and Math Sci, 9(4), (1986), 771-779.

[15] Z. Kadelburg, S. Radenovic, “Pata-type common fixed point results in b-metric and b-rectangular metric spaces”, J Nonlinear Sci Appl, 8(6), (2015), 944-954, DOI:10.22436/jnsa.008.06.05.

[16] T. Kamran, M. Samreen, Q. UL Ain, “A generalization of b-metric space and some fixed point theorems”, Mathematics, 5(2), (2017), 1-7, doi:10.3390/math502001.

[17] H. Lakzian, B. Samet, “Fixed points for (Ψ, Φ)-weakly contractive mappings in generalized metric spaces”, Applied Mathematics Letters, 25(5), (2012), 902-906, https://doi.org/10.1016/j.aml.2011.10.047.

[18] J. Merryfield, J. D. Stein Jr, “A generalization of the Banach contraction principle”, J Math Anal and Appl, 273(1), (2002), 112-120.

[19] P. K. Mishra, S. Sachdeva, S. K. Banerjee, “Some fixed point theorems in b-metric space”, Turkish J Analysis and Number Theory, 2(1), (2014), 19-22, DOI: 10.12691/tjant-2-1-5.

[20] Z. D. Mitrovic, “A note on a Banach’s fixed point theorem in b-rectangular metric space and b-metric space”, Mathematica Slovaca, 68(5), (2018), 1113-1116, DOI:10.1515/ms-2017-0172.

[21] Z. D. Mitrovic, H. Isik, S. Radenovic, “The new results in extended b-metric spaces and applications”, Int. J. Nonlinear Anal. Appl., 11 (2020), 473-482, http://dx.doi.org/10.22075/ijnaa.2019.18239.1998.

[22] Z. Mustafa, V. Parvaneh, M M Jaradat, Z. Kadelburg, “Extended rectangular b-metric spaces and some fixed point theorems for contractive mappings”, Symmetry 11(4), (2019), 1-17, https://doi.org/10.3390/sym11040594.

[23] B. E. Rhoades, “Some theorems on weakly contractive maps”, Nonlinear Analysis: Theory, Methods and Appl, 47(4), (2001), 2683-2693, https://doi.org/10.1016/S0362-546X(01)00388-1.

[24] M. Samreen, T. Kamran, “Fixed point theorems for weakly contractive mappings on a metric space endowed with a graph”, Filomat, 28(3), (2014), 441-450.

[25] W. Shatanawi, K. Abodayeh, A. Mukheimer, “Some fixed point theorems in extended b-metric spaces”, Politehn Univ Bucharest Sci Bul Ser A Appl Math Phys, 80(2018), 71-78.

[26] T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness”, Proc of the American Math Soc, 136(5), (2008), 1861-1869.

[27] N. Van Luong, N. X. Thuan, “Fixed point theorem for generalized weak contractions satisfying rational expressions in ordered metric spaces”, Fixed Point Theory and App, 2011(1), 1-10.

[28] V. T. Cevic, “Harmonic Quasiconformal Mappings and Hyperbolic Type Metrics”, Springer Nature Switzerland AG, 2019, 1-163.


How to Cite

Rakesh Tiwari, & Rajesh Patel, R. P. (2024). Common Fixed Point Theorems in Extended Rectangular b-Metric Spaces. International Journal of Applied Mathematical Research, 13(2), 74-82. https://doi.org/10.14419/g24n7471